Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 131, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Sep 22, 2012, 11:46 PM EDT. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2012, 11:46 PM EDT (03:46 UTC)
- Expired
- Sep 23, 2012, 12:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 68 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 399 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
818
WHUS51 KPHI 230346
SMWPHI
ANZ451>455-470-230445-
/O.NEW.KPHI.MA.W.0131.120923T0346Z-120923T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1146 PM EDT SAT SEP 22 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING BETHANY BEACH...INDIAN RIVER INLET BRIDGE...OVERFALLS
SHOAL...REHOBOTH BEACH...28-MILE WRECK...ATLANTIC CITY REEF...BUOY
2FB...BUOY 2MS...BUOY 3FB...BUOY 4FB...BRIGANTINE...CAPE MAY
REEF...DEEPWATER REEF...FIVE FATHOMS BUOY...GREAT EGG INLET...GREAT
EGG REEF...LITTLE EGG INLET...LITTLE EGG REEF...OCEAN CITY REEF...
THE LUMP AND WILDWOOD REEF...
* UNTIL 1245 AM EDT
* AT 1142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM BRIGANTINE TO 6 NM WEST OF INDIAN RIVER INLET BRIDGE...MOVING
EAST AT 30 KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
LITTLE EGG REEF AT MIDNIGHT EDT...
CAPE MAY REEF AT MIDNIGHT EDT...
BUOY 2FB AT MIDNIGHT EDT...
ATLANTIC CITY REEF AT MIDNIGHT EDT...
28-MILE WRECK AT 1210 AM EDT...
FIVE FATHOMS BUOY AT 1220 AM EDT...
BUOY 4FB AT 1220 AM EDT...
DEEPWATER REEF AT 1230 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3955 7349 3920 7366 3879 7415 3848 7435
3847 7505 3858 7506 3856 7523 3858 7519
3859 7522 3862 7513 3864 7517 3864 7518
3870 7514 3870 7508 3878 7508 3939 7453
3938 7448 3946 7445 3945 7440 3955 7442
TIME...MOT...LOC 0346Z 269DEG 30KT 3947 7436 3919 7447
3897 7471 3878 7496 3859 7514
$$
HAYES2 follow-up statements
108
FZUS71 KPHI 230420
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1220 AM EDT SUN SEP 23 2012
ANZ451>455-470-230445-
/O.CON.KPHI.MA.W.0131.000000T0000Z-120923T0445Z/
1220 AM EDT SUN SEP 23 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OVER ATLANTIC COASTAL WATERS...
LITTLE EGG INLET TO GREAT EGG INLET NJ OVER ATLANTIC COASTAL
WATERS...
AT 1217 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM 6 NM EAST OF LITTLE EGG REEF TO 9 NM EAST OF BETHANY
BEACH...MOVING EAST AT 30 KNOTS.
THESE STRONG THUNDERSTORMS WILL BE NEAR
OVER FIVE FATHOMS BUOY BY 1225 AM EDT...
OVER DEEPWATER REEF BY 1235 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
&&
LAT...LON 3955 7349 3920 7366 3879 7415 3848 7435
3847 7505 3858 7506 3856 7523 3858 7519
3859 7522 3862 7513 3864 7517 3864 7518
3870 7514 3870 7508 3878 7508 3939 7453
3938 7448 3946 7445 3945 7440 3955 7442
TIME...MOT...LOC 0420Z 269DEG 30KT 3946 7404 3918 7415
3896 7440 3877 7465 3859 7483
$$
HAYES684
FZUS71 KPHI 230440
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1240 AM EDT SUN SEP 23 2012
ANZ451>455-470-230450-
/O.EXP.KPHI.MA.W.0131.000000T0000Z-120923T0445Z/
1240 AM EDT SUN SEP 23 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 1245 AM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OVER ATLANTIC COASTAL WATERS...
GREAT EGG INLET TO CAPE MAY NJ OVER ATLANTIC COASTAL WATERS...
LITTLE EGG INLET TO GREAT EGG INLET NJ OVER ATLANTIC COASTAL
WATERS...
LAT...LON 3955 7349 3920 7366 3879 7415 3848 7435
3847 7505 3858 7506 3856 7523 3858 7519
3859 7522 3862 7513 3864 7517 3864 7518
3870 7514 3870 7508 3878 7508 3939 7453
3938 7448 3946 7445 3945 7440 3955 7442
TIME...MOT...LOC 0440Z 269DEG 30KT 3946 7382 3918 7393
3896 7419 3877 7444 3859 7462
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Sep 22, 8:20 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 22, 8:20 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
820 PM EDT SAT SEP 22 2012
.SYNOPSIS...
A COLD FRONT CROSSING THE APPALACHIANS WILL MOVE THROUGH OUR REGION
EARLY TONIGHT AND THEN OFFSHORE BY MORNING. LARGE NORTHERN PLAINS
HIGH PRESSURE WILL FOLLOW TO THE MID ATLANTIC COAST LATE MONDAY WITH
THE NEXT COLD FRONTAL PASSAGE SLATED FOR LATE WEDNESDAY OR THURSDAY.
HIGH PRESSURE OVER THE GREAT LAKES REGION LATE NEXT WEEK PROBABLY
MOVES TO NEW ENGLAND NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE COLD FRONT MARCHING TOWARDS THE EAST IS PROGGED TO MOVE
OFFSHORE DURING THE EARLY MORNING HOURS. A LINE OF BROKEN SHOWERS,
WITH EMBEDDED THUNDER, DEVELOPED ACROSS EASTERN PENNSYLVANIA AND
IS RACING TOWARDS THE EAST AT AROUND 30 MPH. WINDS ALOFT APPEAR
RATHER MARGINAL AND GIVEN THE LOW-TOPPED NATURE OF THE CONVECTION
WINDS GUSTS UPWARDS OF 40 MPH SHOULD BE ALL THAT CAN BE EXPECTED
WITHIN THE HEAVY RAINS. AREAS. BEHIND THE COLD FRONT NORTHWEST
WINDS WILL ENSUE ACROSS THE FCST AREA, BRINGING IN COOLER AND
DRIER AIR. GRADUAL CLEARING IS ALSO EXPECTED. FOR LOW TEMPERATURES
TONIGHT, WE USED A BLEND OF CONTINUITY WITH MET/MAV GUIDANCE.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
A LARGE AREA OF HIGH PRESSURE IS EXPECTED TO GRADUALLY SPREAD
EASTWARD AND INFLUENCE OUR AREA DURING SUNDAY, PROVIDING FAIR AND
DRY WEATHER. ALONG WITH AMPLE SUNSHINE, NORTHWEST WINDS AVERAGING
AROUND 10 MPH ARE EXPECTED. DEWPOINTS WILL BE NOTICEABLY LOWER THAN
SATURDAY, RUNNING IN THE 40S BY AFTERNOON. FOR HIGH TEMPERATURES, A
BLEND OF STAT GUIDANCE WITH CONTINUITY WAS USED.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
500 MB: STRONG VORTEX OVER HUDSON BAY WITH SHORT WAVES ROTATING
THROUGH THE NORTHEAST USA WILL EVENTUALLY LIFT NORTHEASTWARD DURING
MIDWEEK WITH CONSIDERABLE UNCERTAINTY REGARDING THE PATTERN IN OUR
AREA TOWARD NEXT WEEKEND.
CALENDER DAY AVG TEMPS: NOTABLY BELOW NORMAL TO START THIS EXTENDED
PERIOD THEN VARIABLE BUT PROBABLY WITHIN 3 DEGREES OF NORMAL FROM
WEDNESDAY ONWARD.
FCST DETAILS BASIS: THROUGH TUESDAY THIS FCST IS A BLEND OF 12Z/22
GFS/NAM MOS WITH THE PRIOR 08Z KPHI FCST. BEYOND TUESDAY...THE
FORECAST IS 14Z HPC GUIDANCE BLENDED WITH 12Z GFS MEXMOS AND THE
MASS FIELD INDICATORS OF THE UK/EC/GGEM.
THE DAILIES...
SUNDAY NIGHT...A STRONG SHORT WAVE APPROACHES BUT PROBABLY ACTS ON
DRY AIR PERMITTING A PARTLY CLOUDY TO CLEAR CHILLY DRY NIGHT.
MONDAY...SHORT WAVE PASSES OVERHEAD...WITH SOME MIDDAY/AFTN
INSTABILITY CU BUT OTHERWISE A COOL PLEASANT DAY.
MONDAY NIGHT...STILL CHILLY BUT WAA HAS HAS STARTED.
TUESDAY...PROBABLY WARMER THAN MONDAY IN THE AFTERNOON HOURS. SMALL
CHANCE OF WAA SHOWERS LATE TUE NIGHT AND NOT AS COOL TUE NIGHT AS
SUNDAY AND MONDAY NIGHTS. ECMWF TAKES THE LEAD ON THIS SHOWER OPTION.
WEDNESDAY...NEXT CFP PROBABLE AT NIGHT WITH POSSIBLY A BATCH OF SHOWERS
AHEAD OF IT. 12Z GEFS AND 12Z/22 OP ECMWF ARE HANDLING THIS A BIT
DIFFERENTLY.
THURSDAY...PRESUMING THE FRONT MOVES ON BY AS IN THE MODELS AND
GEFS...IT SHOULD BE DRY AND SEASONABLE.
FRIDAY...DRY AND SEASONABLE TO START BUT CONSIDERABLE UNCERTAINTY
DEVELOPS IN THE FORECAST FROM THIS POINT ONWARD AS A NEW TROUGH
DEVELOPS SOMEWHERE BETWEEN THE MISSISSIPPI VALLEY AND THE EAST
COAST NEXT WEEKEND.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
SHOWERS AND THUNDERSTORMS DEVELOPED A BIT LATER THAN EXPECTED, BY
AN HOUR OR TWO, BUT WILL CONTINUE TO CRUISE THROUGH OUR AREA OVER
THE NEXT COUPLE OF HOURS. THESE STORMS ARE CONTINUING TO SHOW
NEARLY 30 KNOTS OF WIND NEAR THE SURFACE, MAINLY FROM THE WEST-
SOUTHWEST, WITH THE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKE. A
BRIEF LOWERING OF VSBYS IS VERY POSSIBLE IN THE MAIN CORE OF THE
STORMS...DOWN TO A LEAST 3SM.
COLD FRONT BACK TO OUR WEST WILL SWEEP THROUGH AND CLEAR THINGS
OUT NICELY AS THE WINDS TURN TOWARDS THE WEST-NORTHWEST BY LATER
TONIGHT. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE TAF
CYCLE ONCE THE SHOWERS AND THUNDERSTORMS CLEAR OUR TERMINALS.
OUTLOOK...
SUNDAY NIGHT...VFR CONDITIONS ARE EXPECTED. PATCHY MVFR FOG IS
POSSIBLE IN PLACES LIKE KMIV AND KRDG.
MONDAY...VFR CONDITIONS ARE EXPECTED. NW WIND G UNDER 15 KTS
TUESDAY...VFR CONDITIONS ARE EXPECTED. SW WIND G UNDER 18 KTS.
WEDNESDAY...VFR CONDITIONS PROBABLE BUT...A PERIOD OF WARM AIR
ADVECTION MID LVL SHOWERS /CIGS BASED AOA 5000 FT/ ARE POSSIBLE
EARLY IN THE DAY. THEN A COLD FRONT WILL APPROACH LATE IN THE DAY
WITH MVFR CONDITIONS IN SHOWERS. SW WIND G TO NEAR 20 KTS.
THURSDAY...ANY MVFR CONDITIONS IN SHOWERS EARLY IN THE DAY IS
CURRENTLY OUTLOOKED TO QUICKLY BECOME VFR. N-NW WIND G UNDER 20
KTS.
&&
.MARINE...
WITH THE TIGHTENED GRADIENT ASSOCIATED WITH THE COLD FRONT PASSAGE
TONIGHT AND EARLY SUNDAY, WIND GUSTS UP TO AROUND 25 KNOTS ARE
EXPECTED FOR OUR COASTAL WATERS ALONG WITH SEAS BETWEEN 3 TO 5 FEET.
WITH THIS IN MIND, WE HAVE CONTINUE A SMALL CRAFT ADVISORY THROUGH
SUNDAY AFTERNOON. FOR DELAWARE BAY, GUSTS UP TO AROUND 20 KNOTS ARE
POSSIBLE THROUGH TONIGHT WITH SEAS MORE IN THE 1 TO 3 FOOT RANGE.
OUTLOOK...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
THRESHOLD MONDAY AND TUESDAY AS NORTHERN PLAINS HIGH PRESSURE
BUILDS TOWARD AND EVENTUALLY TO THE EAST OF THE WATERS. THE
GRADIENT FLOW LATE MONDAY COULD BACK OFF ENOUGH TO ALLOW SEA AND
BAY BREEZES TO FORM. THE GRADIENT FLOW SHOULD BE SLACK ENOUGH
TUESDAY TO ALLOW SEA AND BAY BREEZES TO FORM AS WELL.
THE SOUTHWEST GRADIENT FLOW THAT DEVELOPS AHEAD OF A COLD FRONT
WEDNESDAY MAY BE STRONG ENOUGH TO ALLOW WINDS TO GUST NEAR 20 KNOTS.
MODEL SOUNDINGS SUGGEST THAT THE MIXED LAYER MAY NOT BE DEEP ENOUGH
TO ALLOW STRONGER WINDS TO MIX DOWN FROM ABOVE AHEAD OF THE FRONT.
HOWEVER...DUE TO TIMING ISSUES...CONFIDENCE IN THIS IS LESS THAN
AVERAGE.
THURSDAY...A N-NW FLOW SHOULD DEVELOP AND G ARE CURRENTLY MODELED TO
BE LESS THAN 20 KTS.
&&
.RIP CURRENTS...
THOUGH THE SWELL PERIOD WILL DROP OFF A BIT TONIGHT AND TOMORROW,
SEAS WILL STILL REMAIN ELEVATED A BIT, CLOSE TO 4 TO 5 FEET. WINDS
TURNING TOWARDS THE WEST WILL ALLOW RIP RISK TO SETTLE A BIT BUT
STILL LOOKS LIKE A SOLID MODERATE DAY IS WARRANTED IN NEW JERSEY,
WITH LOW IN DELAWARE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR NJZ014-
024>026.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT SUNDAY FOR ANZ450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...KLINE
SHORT TERM...KLINE
LONG TERM...DRAG
AVIATION...DRAG/HEAVENER/KLINE
MARINE...DRAG/KLINE
RIP CURRENTS...HEAVENERHazardous weather outlook, Sep 22, 8:32 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 832 PM EDT SAT SEP 22 2012 NJZ001-PAZ054-055-240045- SUSSEX-CARBON-MONROE- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SMALL CHANCE FOR PATCHY FROST EARLY MONDAY MORNING AND AGAIN EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ007>010-012-015>019-021-023- PAZ060>062-067>071-240045- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-CAPE MAY-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020-022-027-240045- WESTERN MONMOUTH-OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SMALL CHANCE FOR PATCHY FROST EARLY MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-240045- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-240045- DELAWARE BEACHES- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-240045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 832 PM EDT SAT SEP 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 22, 10:11 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1011 PM EDT SAT SEP 22 2012
NJZ013-014-020-026-027-230315-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
1011 PM EDT SAT SEP 22 2012
...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...MONMOUTH AND OCEAN
COUNTIES...
AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
ASBURY PARK TO 9 MILES SOUTHWEST OF TOMS RIVER TO 18 MILES NORTH OF
ATLANTIC CITY TO 13 MILES NORTHWEST OF ATLANTIC CITY TO 8 MILES
SOUTHEAST OF MILLVILLE TO 7 MILES NORTH OF DOVER TO 26 MILES
SOUTHWEST OF DOVER...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORMS
WILL BE NEAR MANASQUAN AND SEA GIRT AROUND 1030 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3998 7405 3998 7404 3989 7408 3977 7408
3961 7419 3960 7419 3954 7425 3964 7455
4022 7424 4015 7401
HAYESSpecial weather statement, Sep 22, 10:14 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 PM EDT SAT SEP 22 2012
DEZ002>004-MDZ019-020-NJZ023-024-230315-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-CAROLINE MD-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-TALBOT MD-
1014 PM EDT SAT SEP 22 2012
...STRONG THUNDERSTORMS WILL AFFECT CAPE MAY...CAROLINE...KENT...
SUSSEX AND TALBOT COUNTIES...
AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DOVER TO 30 MILES SOUTHWEST OF DOVER TO 57 MILES SOUTHWEST OF
GEORGETOWN...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE
NEAR SMITHVILLE...AGNER AROUND 1030 PM...GREENWOOD...BIG STONE BEACH
AROUND 1045 PM...VILLAS...MILLSBORO AROUND 1100 PM...NORTH CAPE MAY
AND GREEN CREEK AROUND 1115 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3845 7569 3864 7571 3870 7584 3867 7594
3857 7603 3862 7610 3888 7597 3929 7560
3924 7539 3907 7539 3898 7530 3892 7530
3879 7515 3892 7497 3910 7491 3906 7474
3898 7480 3892 7497 3882 7509 3844 7505
HAYESSpecial weather statement, Sep 22, 10:27 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT SAT SEP 22 2012
NJZ016>018-021>027-230330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
1027 PM EDT SAT SEP 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
CAPE MAY...CUMBERLAND...GLOUCESTER...OCEAN AND SALEM COUNTIES...
AT 1025 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
VINELAND TO 4 MILES SOUTH OF MILLVILLE TO 5 MILES EAST OF DOVER...
MOVING EAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR HAMMONTON...
WEYMOUTH AROUND 1045 PM...BATSTO...MAURICETOWN AROUND 1100 PM...
WADING RIVER...NEW GRETNA AROUND 1115 PM...PLEASANTVILLE AND
NORTHFIELD AROUND 1130 PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3951 7428 3926 7463 3912 7472 3919 7503
3921 7504 3921 7517 3929 7526 3928 7529
3934 7534 3935 7539 3943 7548 3964 7502
3972 7474 3961 7438 3955 7442 3949 7438
3957 7432 3957 7426
HAYESSpecial weather statement, Sep 22, 10:52 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1052 PM EDT SAT SEP 22 2012
DEZ003-004-230345-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1052 PM EDT SAT SEP 22 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 1048 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 24 MILES SOUTHWEST OF GEORGETOWN...MOVING EAST AT
40 MPH. THE THUNDERSTORM WILL BE NEAR DELMAR...LAUREL AROUND 1100
PM...GUMBORO...SYCAMORE AROUND 1115 PM...MILLSBORO...DAGSBORO AROUND
1130 PM...LONG NECK AND DEWEY BEACH AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3845 7559 3846 7570 3869 7571 3880 7516
3879 7515 3879 7511 3881 7510 3877 7507
3870 7507 3867 7505 3847 7504 3844 7517
HAYESSpecial weather statement, Sep 22, 11:12 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 PM EDT SAT SEP 22 2012
DEZ002>004-NJZ021>025-230415-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-
1112 PM EDT SAT SEP 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...CAPE MAY...
CUMBERLAND...KENT AND SUSSEX COUNTIES...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF OCEAN CITY TO 20 MILES SOUTHEAST OF DOVER TO 14 MILES NORTHWEST OF
GEORGETOWN...MOVING SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE
NEAR SOMERS POINT...LONGPORT AROUND 1130 PM...WILDWOOD AND NORTH
WILDWOOD AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3904 7573 3901 7532 3892 7530 3880 7517
3879 7511 3896 7497 3915 7490 3917 7491
3919 7503 3921 7505 3948 7476 3934 7446
3922 7462 3899 7478 3893 7487 3892 7500
3882 7509 3878 7508 3869 7568
HAYESSpecial weather statement, Sep 22, 11:37 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1137 PM EDT SAT SEP 22 2012
NJZ020-022-025-026-230430-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
1137 PM EDT SAT SEP 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC AND OCEAN COUNTIES...
AT 1134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST
OF ATLANTIC CITY TO 4 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST
AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR SHIP BOTTOM AND SURF CITY
AROUND 1145 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3955 7423 3950 7430 3945 7430 3938 7440
3935 7441 3931 7452 3932 7465 3956 7443
3956 7442 3959 7440 3969 7430 3968 7414
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 8:06 PM EDT | Special Weather Statement | PHI | Morris | 39 min |
| Sep 22, 8:15 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 60 min |
| Sep 22, 8:17 PM EDT | Special Marine Warning | PHI | 58 min | |
| Sep 22, 8:28 PM EDT | Special Weather Statement | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 92 min |
| Sep 22, 8:44 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 61 min |
| Sep 22, 8:49 PM EDT | Special Marine Warning | PHI | 41 min | |
| Sep 22, 10:11 PM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Sep 22, 10:27 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 63 min |
| Sep 22, 11:37 PM EDT | Special Weather Statement | PHI | Atlantic | 53 min |
| Sep 22, 10:52 PM EDT | Special Weather Statement | PHI | Sussex | 53 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.